Über eine verallgemeinerte Hillsche Determinante.

J.O. Fleckenstein

Commentarii mathematici Helvetici (1942/43)

  • Volume: 15, page 367-376
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Fleckenstein, J.O.. "Über eine verallgemeinerte Hillsche Determinante.." Commentarii mathematici Helvetici 15 (1942/43): 367-376. <http://eudml.org/doc/138819>.

author = {Fleckenstein, J.O.},
journal = {Commentarii mathematici Helvetici},
keywords = {Ordinary differential equations},
pages = {367-376},
title = {Über eine verallgemeinerte Hillsche Determinante.},
url = {http://eudml.org/doc/138819},
volume = {15},
year = {1942/43},

AU - Fleckenstein, J.O.
TI - Über eine verallgemeinerte Hillsche Determinante.
JO - Commentarii mathematici Helvetici
PY - 1942/43
VL - 15
SP - 367
EP - 376
KW - Ordinary differential equations
UR - http://eudml.org/doc/138819
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.